A NEW CONTINUOUS-TIME SEARCH MODEL

Autor(en): STADJE, W 
Stichwörter: ECONOMICS; JOB SEARCH; Mathematics; OPTIMAL STOPPING; SEARCH MODEL WITH RANDOM OFFERS; Statistics & Probability; TIME-DEPENDENT OFFER SIZE
Erscheinungsdatum: 1991
Herausgeber: APPLIED PROBABILITY TRUST
Journal: JOURNAL OF APPLIED PROBABILITY
Volumen: 28
Ausgabe: 4
Startseite: 771
Seitenende: 778
Zusammenfassung: 
We study a search model in which offers of random size are received randomly over time. The arrival times form a point process of a certain type, and the offer size distribution may depend on the corresponding arrival time. The search costs have a time-dependent cost rate. The objective is to stop the search process such that the expected discounted net reward (associated with the maximal offer received so far) is maximized. A stopping time sigma is suggested, and conditions are specified under which sigma turns out to be optimal.
ISSN: 00219002
DOI: 10.2307/3214680

Show full item record

Page view(s)

1
Last Week
0
Last month
0
checked on Feb 20, 2024

Google ScholarTM

Check

Altmetric